# SDR HEEA087139

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,488 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7826003
- Part serial: B24300078
- Condition: Leaking
- Location: Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ROTOR SERVO LEAKING. REPLACED SERVO.
